# SDR FDEA2018091432493

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 84,538 hours, 19,382 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 859803
- Part serial: C281
- Condition: Failed
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RECEIVED "SLAT DISAG" ON FINAL APPROACH. EXECUTED GO-AROUND, RAN QRH, LANDED FLAPS 28? 0 EXT. T/S IAW FIM 31-71-07-00. FOUND TARGET NEAR ON PSEU FOR ALL TARGETS 1-6, AND 31-32. REMOVED AND REPLACED PSEU IAW AMM 31-71-01-2. OPS CHECKS GOOD. OK TO CONTINUE.
